Diovan Side Effects

Side effects and experiences with Diovan by users like you. Post Yours Now.
  1. link Kimq
    Diovan humalog insulin, cause weight gain, mood swings, alternative remedies, muscle aches
    I've been on Diovan for about 9 months and I have all of the side effects everyone else here has mentioned! Weight gain, bloating, fatigue, mood swings, extreme muscle aches- especially in my lower back and legs, hunger, and more! These Drs. are sooo - 61% more...
    Kimq- over a year ago - 7 Replies - in Diovan
  2. link Teachersue
    Hi Kim...Have you found a good alternative to the Diovan? I have tried Toprol, Lisinopril (sp?), Verapamil...they all caused severe rash and the Verapamil was very constipating. Diovan is making my heart beat fast and hard and I feel anxious. I need - 28% more...
    Teachersue- over a year ago
  3. link Flamewing
    Kim, I am not tolerating this medication well. Have been on it for three weeks. Have you found any alternatives? I hate to think about having to feel this way forever.
    Flamewing- over a year ago
  4. link Harrymartin
    The Diovan that is the larger gray tablets made me pack on 10 pounds in a month and bloated my face, feet, etc. The doctor switched me back to Diovan HCT 160/12.5 MG (the light rust color tablets) and the bloating (and weight went away in about a mon - 6% more...
    Harrymartin- over a year ago
  5. link Dman11111
    Diovan high blood pressure, brain fog, hypertention, hoax, nausea
    You are all completely 100 % right I have a book here called the high blood pressure hoax the lady that wrote it is 100 % right in her findings we are all living it !!!! the list of side effects is overwhelming too many too list I quit all hypertensi - 72% more...
    Dman11111- over a year ago - 5 Replies - in Diovan
  6. link Dman11111
    yes still on meds couldnt take withdrawl going to try other options yeah diovan seems to be the best one but the problem is once your on it your body is addicted im told it takes months to ween off of it i tried and in 7 days i couldnt take the withd - 66% more...
    Dman11111- over a year ago
  7. link Badabing223
    Are you still on the meds???
    Badabing223- over a year ago
  8. link Badabing223
    how are you doing now off this drug?? I was on linisoapril an it was the worst. I know two people taking diovan with no side effects.
    Badabing223- over a year ago
  9. link Nothappyonmeds
    I am a 46 year old woman with moderate high blood pressure, and have been taking lisinopril for about 2 years. About 1 year in, my legs began to hurt me a lot. I had been taking 40 mg, which was a lot more than I needed, but I had a med-aggresive doc - 78% more...
    Nothappyonmeds- over a year ago
  10. link Wandacoll
    Diovan roux en y surgery, many things, blood pressure
    My blood pressure has not dropped!!!! I am wondering if the fact that I had Roux-en-Y Surgery could be the cause. I know I do not absorb many things and I wonder if this is one of them.
    Wandacoll- over a year ago - in Diovan
  11. link Eunique111
    Diovan lower back pains, excessive gas, hct, sleepless nights, pcp
    I have been taking Diovan HCT 160 for the past 4 years and did not realize the side effects I am experiencing is from this medication. After reading comments from this site I now realize why I am having hair loss, lower back pains, fatigue, sleepless - 56% more...
    Eunique111- over a year ago - in Diovan
  12. link Rex857
    weight gain
    Recently relocated seen new Dr and was put on Diovan along with the Toprol I had been on for HBP. Have seen a increase in my weight, tired and bloated. Could this be from the Diovan? Should I talk to my doctor about this cause I really feel like crap - 26% more...
    Rex857- over a year ago - 2 Replies - in Diovan
  13. link Jkmwelch
    I too am gaining weight. I recently changed to Tekturna for my hypertension and seemed to have gained up to 6lbs in one month. I am also on Klonopin and have been for the same amount of time. Could either of these two meds becausing this weight gain. - 5% more...
    Jkmwelch- over a year ago
  14. link Chuga5
    Diovan flight of stairs, asthmatic, singulair, albuterol, inhaler
    I am an asthmatic and with Diovan, my asthma is worse. I was well controlled on Singulair but now I have to constantly use my rescue inhaler of Albuterol which raises the blood pressure that Diovan supposedly drops. I was a runner but I can not longe - 25% more...
    Chuga5- over a year ago - 1 Reply - in Diovan
  15. link Vanessa74
    Diovan seemed to make my asthma worse as well. At first I got a deep tickle in my chest and a slight cough. After being in it for a while I started to get a tight spasmy type feeling in my upper chest and had to start using my rescue inhaler a lot mo - 39% more...
    Vanessa74- over a year ago
  16. link Lindarella
    Diovan kidney disease, pcp, dizziness, diabetes, drugs
    I have been taking Diovan for about 6 months now. My BP is normal, Diabetes in check.. Gained 30 lbs. NOT GOOD! I also have a rare Kidney disease. I experience dizziness at times. I have had the same PCP for the past 20 years. You'd think that he wou - 15% more...
    Lindarella- over a year ago - in Diovan
  17. link Mct2007
    Diovan leg joints, muscle pains, high blood pressure, left arm, sweatshirt
    Took Diovan 80mg for several days and my blood pressure did come down, however, the side effects were horrible. When I bent down to pick something up from the floor..I couldn't get back up. Then the intense muscle pains started in my left arm to wher - 67% more...
    Mct2007- over a year ago - 1 Reply - in Diovan
  18. link Dman11111
    Diovan sleep apena, sleep test, hard to sleep, unfortunatly, blood pressure
    It is now day 8....unfortunately the blood pressure has rocketed up to 150/100 had to go back on the full meds ...........being tired isn't fun but 150/100 isn't safe to walk around with....very hard to sleep with a pressure pounding that high...hope - 66% more...
    Dman11111- over a year ago - in Diovan
  19. link Dman11111
    Diovan this will bring, first few days, feel better today, hypertention, bottom number
    Well day 5 off the meds......the Withdrawl the first few days wasn't easy a lot of sweating...errability etc but it seems to have leveled off and all side effects have lessened the reason why they haven't completely gone is because I am still taking - 71% more...
    Dman11111- over a year ago - in Diovan
  20. link Garrettgla
    abrupt diovan withdrawal
    what is your advice for the rate at which i should end my treatment with diovan? is it ok to just abruptly stop? shoud i taper off? im on 160mg once a day. thanks
    Garrettgla- over a year ago - 4 Replies - in Diovan
  21. link Garrettgla
    i cannot tell you how dizzy i was on the diovan. i asked the dr. she said taper off over 2 days and immediately go back on the atenolol 25mg. older medication. i did and i gotta tell u i feel so much better. it's cheap too. its keeping my blood press - 22% more...
    Garrettgla- over a year ago
  22. link Dman11111
    what did you end up doing with the diovan \ive been taping off and the feeling is wonderful yes my bp is high again but im going to try alternative nature stuff the side effects were almost killing me now everything is reversing unfornatly the bp is - 5% more...
    Dman11111- over a year ago
  23. link Butter333fly
    Diovan garlic, fish oil, hair loss, wean, right handed
    I have had like spasms and acheness in my left right arm--i am right handed. i also have had hair loss, fatigue, chills. my dose was uped to 320, my bp used to be near 140/89--I now have 106/49!!! hoping the dr wi;; try to wean mw off of it. i take f - 36% more...
    Butter333fly- over a year ago - 1 Reply - in Diovan
  24. link Butter333fly
    this is butterfly--i made mistake - it is my right arm that ia affected & i am right handed!
    Butter333fly- over a year ago
  25. link Prisguidry
    Rash that looks like bruises
    Shortly after I started taking Diovan I noticed dark spots on my ankle and feet that look like bruises. They are not raised nor do they hurt; but sometimes my ankle area tingles. Can this be associated with Diovan?
    Prisguidry- over a year ago - in Diovan
  26. link Collier2maine
    Diovan arms and legs, groin area, joint pain, searching the internet, mattress
    I've just been searching the internet because I was suspicious of Diovan that I have been using for about 2 yrs. Incredible! People are indicating the same problems that I have been experiencing for a few months now, and only getting worse. Severe jo - 70% more...
    Collier2maine- over a year ago - 1 Reply - in Diovan
  27. link Petak
    I have been experiencing the same side effects. Severe joint and muscle pain, sleeplessness. I thought I was losing my mind. I have been taking the Diovan for two years and the pain has been steadily increasing. My Doctor diagnoised me with fibromaya - 38% more...
    Petak- over a year ago
  28. link Rherrington
    allergic reaction
    Are there ingredients in Diovan that can cause an allergic reaction?
    Rherrington- over a year ago - 1 Reply - in Diovan
  29. link Flossie
    What kind of reactions are you getting? I get headaches, sore throat, swelling of the neck glands, dizzness, tireness, low blood sugar etc
    Flossie- over a year ago